MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO PRECISION THIN (13.0 X 0.38 X 39.0MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO PRECISION THIN (13.0 X 0.38 X 39.0MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Catalog Number 2296003108
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting confirmation if device is available.
 
Event or Problem Description
It was reported that during a commando procedure (combined mandibulectomy and neck dissection operation), two blades broke.It was also reported that there were no adverse consequences and no delays as a result of this event.It was further reported that the procedure was completed successfully.This report is for the second blade that broke.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: the device was not returned for investigation.The quality investigation is complete.H3 other text : device not returned.

Brand Name
PRECISION THIN (13.0 X 0.38 X 39.0MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9474792
Report Number0001811755-2019-04053
Device Sequence Number2660304
Product Code GFA
UDI-Device Identifier04546540046482
UDI-Public04546540046482
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2022
Device Catalogue Number2296003108
Device Lot Number17345017
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/19/2019
Supplement Date Received by Manufacturer01/10/2020
Initial Report FDA Received Date12/16/2019
Supplement Report FDA Received Date01/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1